Related Questions

Can long term use of hyzaar (losartan and hydrocholorthiazide) cause permanent swelling in legs?

Not from Hyzaar (losartan and hydrocholorthiazide) Hyzaar (losartan and hydrocholorthiazide) is a combination of a diuretic/water pill and an angiotensin receptor blocker/arb which is used to lower blood pressure. The constant leg swelling may mean you are retaining fluid and need a higher dose of diuretic. The arb component has a 1-3% chance of causing angioedema, episodes of swelling involving various parts of the body (unusual to only affect legs) for 24-72 hr not constantly. Read more...

Could hyzaar (losartan and hydrocholorthiazide) and betaloc be causing me to feel sick, dizzy and have a flushed face?

Possibly. This is a problem that necessitates a face-to-face meeting with your doctor. This will allow him/her to examine you, ask specific questions. And possibly order tests to find out what's wrong and what to do to help you. Read more...